# SDR HALA2018022800058

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 26,190 hours, 4,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 35-37.4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAMES 35 AND 37.4 AT -Y1959 IS CORRODED.   BLENDED IAW SRM 51-74-00, PARA 6.A THRU 6.B (3) AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-15, RELEASE 97.00.  REPLACED THE SEAT TRACK.
